# SDR ASAA2023052443340

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 7,031 hours, 2,186 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOTICED IN CRUISE FLIGHT BOTH LEFT AND RIGHT SPAR VALVE CLOSED LIGHTS WERE ILLUMINATED. WE THEN CHECKED CIRCUIT BREAKERS AND FOUND BOTH SPAR VALVE ENGINE 1 AND 2 WERE TRIPPED. GROUNDED - YES. FLT CREW COULD NOT CONFIRM THAT C/B'S WERE HIT BY SEAT BELT OR FLT BAG. INSPECTED C/B C359 AND ASSOC WIRING BEHIND P6-3 PANEL NO DEFECTS FOUND. INSPECTED #1 ENG SPAR VALVE V37 AND CONN D788, NO DEFECTS RESET C/B C359 PER B737-9 AMM 20-60-01 AND PERFORMED OPS CKS OF #1 ENG SPAR VALVE REF AMM 28-22-00-710-810 C/B REMAINED CLOSED. INSPECTED C/B C540 REF B737-9 WDM 28-22-11 NO DEFECTS NOTED, INSPECTED CONNECTOR D790 AND V38 REF WDM 28-221-11, NO DEFECTS NOTED. RESET C/B C540 REF AMM 20-60-01, ACCOMPLISHED OPS CK OF #2 SPAR VALVE REF AMM 28-22-00-710-810 ALL GND TESTS PASSED, NO HISTORY 30 DAYS. RAN #1 AND #2 ENGINES AND BOTH SPAR VALVES OPS NORMAL C/B'S REMAINED CLOSED, ALL GROUND FUNCTIONAL TESTS PASSED.
